# SDR SWAA2012091707648

- Difficulty date: September 6, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 68,281 hours, 58,761 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FORE FLAP PUNCTURED.  REPAIRED FORE FLAP IAW SRM.
